Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
H. Boche, U.J. Mönich 
Titel:
On the Behavior of the Threshold Operator for Bandlimited Functions 
Abstract:
One interesting question is how the good local approximation behavior of the Shannon sampling series for the Paley–Wiener space PW1 π is affected if the samples are disturbed by the non-linear threshold operator. This operator, which is important in many applications, sets all samples whose absolute value is smaller than some threshold to zero. In this paper we analyze a generalization of this problem, in which not the Shannon sampling series is disturbed by the threshold operator but a m...    »
 
Zeitschriftentitel:
Journal of Fourier Analysis and Applications 
Jahr:
2013 
Jahr / Monat:
2013-02 
Quartal:
1. Quartal 
Monat:
Feb 
Heft / Issue:
Volume 19, no. 1 
Seitenangaben Beitrag:
1-19 
Reviewed:
ja 
Sprache:
en 
Verlag / Institution:
Springer 
Status:
Erstveröffentlichung 
Angenommen (von Zeitschrift):
26.11.2012 
Publikationsdatum:
03.01.2013 
Semester:
WS 12-13 
TUM Einrichtung:
Lehrstuhl für Theoretische Informationstechnik 
Format:
Text 
Eingabe:
19.02.2013